# SDR CKSA97605

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION: CORROSION ON AFT PRESS BULKHEAD LONGERON FWD PART FS1809 BEHIND S17-S18.  REMOVED CORROSION IAW L1011 SRM 51-21-01.  FOUND TO BE OUT OF LIMITS IAW 53-11-00 FIG 801.  INSTALLED REPAIR IAW LOCKHEED L1011 SRM 53-11-00.  CORROSION TASK CARD NUMBER C53-160-04-00.  NON-ROUTINE TASK CARD NUMBER 14036.
